# SDR UALA2009081702524

- Difficulty date: August 14, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: O-Ring
- Part number: B14056907
- Condition: Leaking
- Location: Evac Slide
- Component: Evac Slide, Aircruisers
- Component part number: D31038201U
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE PRESSURE.  LEAKING AT BURST DISK O-RING.  REMOVED & REPLACED O-RING.
